RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chebyshevskii Sb., 2007, Volume 8, Issue 2, Pages 121–127 (Mi cheb247)  

Some properties of $p^k$-odd integer polynomials

B. G. Fedorishchev

Blagoveshchensk State Pedagogical University

Full text: PDF file (317 kB)
References: PDF file   HTML file

Bibliographic databases:
MSC: 11B65
Received: 26.10.2007

Citation: B. G. Fedorishchev, “Some properties of $p^k$-odd integer polynomials”, Chebyshevskii Sb., 8:2 (2007), 121–127

Citation in format AMSBIB
\Bibitem{Fed07}
\by B.~G.~Fedorishchev
\paper Some properties of $p^k$-odd integer polynomials
\jour Chebyshevskii Sb.
\yr 2007
\vol 8
\issue 2
\pages 121--127
\mathnet{http://mi.mathnet.ru/cheb247}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2641008}
\zmath{https://zbmath.org/?q=an:1261.11018}


Linking options:
  • http://mi.mathnet.ru/eng/cheb247
  • http://mi.mathnet.ru/eng/cheb/v8/i2/p121

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:98
    Full text:57
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020